# SDR ASOA2013060703784

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON AFT CARGO DOOR CUTOUT LOWER SILL.  REPAIRED IAW REO NR 670-53-61-913.
